9/22 SUICIDE TRAINING – University of Utah College of Social Work

6:00 P.M. -9:00 P.M.  Suicide Training (Free with ticket to RMSS–registration is required)

 

9/23 FRIDAY – Courtyard Marriott

8:00 A.M. Registration/Check in

8:30 A.M. Continental breakfast (Provided by Rocky Mountain Sex Summit)

9:00 A.M. Welcome – Emily Nagoski, PhD

9:15-10:45 A.M. “All the Same Parts” Understanding anatomy and their functions,

understanding the dual control model of sexual desire and how context in sexual desire and functioning matters.

10:45-11:00 A.M. 15 min break

11:00-12:30 P.M. Arousal Non-concordance: Wanting” versus “liking” versus “expecting”,

understanding responsive desire – Incentive versus motivation.  It’s not a drive. Change how you see activity.

12:30-1:30 P.M. Lunch break

1:30-2:45 P.M. Stress, Sex, and Meta-Emotions

2:45-3:00 P.M. 15 min break

3:00-4:00 P.M. Self Compassion and Sex and “One Important Thing” activity

4:30-6:30 P.M.Book Signing & Networking Event

8:30-10:00 P.M. Art Experience

Note: Raffle drawings will take place before each break!

 

9/24 SATURDAY – Courtyard Marriott

Please bring two objects with you to Gina Ogden’s Saturday presentation: One is to represent a part of your sexual story you want to keep and expand; the other is to represent a part of your sexual story you want to release or move beyond. You will work with these objects during the day, and you will take them home with you. Note that you will never be asked to publicly share confidential details about these objects.

8:30 A.M. Continental breakfast (Provided by Rocky Mountain Sex Summit)

9:00 A.M. Welcome Back – Gina Ogden, PhD

9:15-10:45 A.M. What is “Spiritual Sex?” And where do sexual science and spirituality
meet? Introducing you to the 4-Dimensional Wheel of Sexual Experience—exploring body, mind, heart, and spirit.

10:45-11:00 A.M. I5 min break

11:00-12:30 P.M. Stepping into the Wheel with Your Concerns. Invitation for all participants to step into the Wheel with “power objects” you have brought.

12:30-1:30 P.M. Lunch break

1:30-2:15 P.M. Stories Your Body Tells: “Re-Membering”— How you can access body intelligence to help you move from “No!” to “Yes!” (also from “Yes! to “No!”)

2:15-3:00 P.M. Diving Beneath the Radar of Cultural Convention — A guided shamanic journey-meditation to help you access your deepest intuitive guidance about love, sex, and intimate connection.

3:00-3:15 P.M. 15 min break

3:15-4:00 P.M. Taking the Experience Home: Unfinished business–personal
commitments for future exploration, professional sharing about how to use
the Wheel in your practice. A gift from the Wheel.

4:00-4:15 P.M. Conference Closing & CEU Certificate Distribution

4:15-4:45 P.M. Book Signing, Pictures, & Networking

5:00-6:00 P.M. Belly Dancing

Note: Raffle drawings will take place before each break!